On the number of
Hamiltonian cycles of Pm x Pn
Novi Sad Journal of Mathematics, Tome 24 (1994) no. 2
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1994_24_2a_11,
author = {Bodro\v{z}a Olga and To\v{s}i\'c Ratko},
title = {On the number of
{Hamiltonian} cycles of {Pm} x {Pn}},
journal = {Novi Sad Journal of Mathematics},
pages = {117-136},
year = {1994},
volume = {24},
number = {2},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1994_24_2a_11/}
}
Bodroža Olga; Tošić Ratko. On the number of Hamiltonian cycles of Pm x Pn. Novi Sad Journal of Mathematics, Tome 24 (1994) no. 2. http://geodesic.mathdoc.fr/item/NSJOM_1994_24_2a_11/